# SDR REXA2021111600968

- Difficulty date: September 27, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL 9 CORRODED BETWEEN FS 349 TO FS 485 - REMOVED & REPLACED FLOOR SEAT TRACK AT RBL 9 BETWEEN FS 349 TO FS 485 IAW CRJ 900 AMM 53-00-49-000/400-801. WVAC EMP STAMP #712 MTC
